Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 375765, 8 pages
http://dx.doi.org/10.1155/2015/375765
Research Article

Semiglobal Stabilization via Output-Feedback for a Class of Nontriangular Nonlinear Systems with an Unknown Coefficient

School of Control Science and Engineering, Shandong University, Jinan 250061, China

Received 27 December 2014; Accepted 12 March 2015

Academic Editor: Ricardo Femat

Copyright © 2015 Mengliang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengliang Liu, Yungang Liu, and Fengzhong Li, “Semiglobal Stabilization via Output-Feedback for a Class of Nontriangular Nonlinear Systems with an Unknown Coefficient,” Mathematical Problems in Engineering, vol. 2015, Article ID 375765, 8 pages, 2015. https://doi.org/10.1155/2015/375765.